# SDR USAA000469

- Difficulty date: March 27, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED .5 INCH, BS 616, WL 202 RIGHT SIDE INNER FRAME CHORD AT LOWER FAST.  REPAIRED DOUBLER PER TR 53-62-01.  (M)
